# SDR C2XA02CL225

- Difficulty date: November 7, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 01430
- Condition: Faulty
- Location: Aft Fuselage
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRW FLIGHT#3064 THE CREW REPORTED RAPID DECOMPRESSION IN FLIGHT.THE PRESSURIZATION WAS INOPERATIVE IN AUTO AND MANUAL MODES.MAINTENANCE REPLACED THE ELECTROPNEUMATIC OUTFLOW VALVE.OPERATIONAL CHECKS WERE GOOD.
